It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Women's Health Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 07-24-2006, 09:33 PM   #1
Member
(female)
 
Join Date: Feb 2006
Location: TEXAS
Posts: 86
Clencher HB User
Rash in folds of legs/grion area.

I have this rash that has been going on since I had my hysterectomy. The doctors have been treating it since May. Both of my doctors, my reg. doc and my OBGYN think it is a skin yeast infection. My reg. doctor is also treating me for what she is calling a hair folic infection. I am on an antibiotic called Doxycycline. However, it doesn't seem to be going away. It is in the folds of my legs beginning at the pubic hair line. The rash is very red and appears to look like a heat rash. At times it burns, it can itch and twice now it has peeled. I also have sores like risins that come up on my thighs, only a few, I have had them in my pubic hair also. They leave a bruise when they begin to heal. I am so fed up with this rash. Has anyone else had this that can tell me what it is? Thanks in advance for your help.

 
Old 07-25-2006, 11:17 AM   #2
Senior Veteran
(female)
 
Join Date: Aug 2005
Location: santa rosa, california, usa
Posts: 1,978
SRMom HB User
Re: Rash in folds of legs/grion area.

Maybe you should see a dermatologist? Do the sores hurt or are they just annoying? It seems weird to take an antibiotic for a yeast infection. Maybe it's a virus like shingles (related to chicken pox)? Maybe it's just a heat rash?

Maybe it's eczema...I've had that for years and it got a little more active after my hysterectomy, I think because my skin is drier. Did the doctor ever take a culture of any of the lesions for diagnosis? Maybe you could ask for that? Are you putting any type of cream on it? I usually use hydrocortisone cream.

Sorry I'm not really helping...I think a dermatologist will know what it is.

Last edited by SRMom; 07-25-2006 at 11:27 AM.

 
Sponsors Lightbulb
   
Old 07-26-2006, 07:24 AM   #3
Member
(female)
 
Join Date: Feb 2006
Location: TEXAS
Posts: 86
Clencher HB User
Re: Rash in folds of legs/grion area.

Quote:
Originally Posted by SRMom
Maybe you should see a dermatologist? Do the sores hurt or are they just annoying? It seems weird to take an antibiotic for a yeast infection. Maybe it's a virus like shingles (related to chicken pox)? Maybe it's just a heat rash?

Maybe it's eczema...I've had that for years and it got a little more active after my hysterectomy, I think because my skin is drier. Did the doctor ever take a culture of any of the lesions for diagnosis? Maybe you could ask for that? Are you putting any type of cream on it? I usually use hydrocortisone cream.

Sorry I'm not really helping...I think a dermatologist will know what it is.
The bumps/risins do hurt some, especially when they are "coming to a head" and about to heal. The rash is tender and peels at times. Almost like the skin had been burned. I am on the antibiotic because the doctor says the bumps are a hair follicular infection. She believes the rash is a skin yeast infection. I have been putting Nasatin (sp) on the rash along with Nasatin powder or Gold Bond Baby powder. I have also put another kind of God Bond powder. At first the Gold Bond helped, but now it just seems to keep it irritated. Have you ever heard of anything called Bullous Pemphigoid or Nodular Bullous Pemphigoid? I was searching in regards to my symtoms and came up with that. When I had my last ovary removed in April, I got a horrible skin and inside yeast infection. It chemically burned my skin when I tried to get some relief with vagisil. I will not be using that product again! I don't think this is still related to that, but this whole thing has been on going since that last surgery. I go back to my regular doctor tomorrow and I have an appointment with my OBGYN in August.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Itchy facial rash belliott Lupus 4 08-27-2010 03:01 AM
my glans rash california1 Men's Health 10 01-25-2010 05:50 PM
marks on face with rash Postie Lupus 7 05-30-2009 07:22 AM
Itchy, Rash, Redness, what could be the cause? brainchild Women's Health 2 03-08-2009 04:58 AM
Facial Rash, Dark patch on nose, dry and scaly scalp Blessed4Life Lupus 5 04-27-2008 03:15 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Alesse
Diflucan
Flagyl
Ibuprofen
Motrin
  Naproxen
Provera
Tylenol
Vicodin Yasmin




TOP THANKED CONTRIBUTORS



STLouisgal (52), Kszan (41), Titchou (35), twohands (23), Seraph (16), solofelix (15), janewhite1 (14), ladybud (12), sjb (12), Vanilla Kiss (10)

Site Wide Totals

teteri66 (1166), MSJayhawk (1000), Apollo123 (898), Titchou (833), janewhite1 (823), Gabriel (758), ladybud (747), sammy64 (668), midwest1 (665), BlueSkies14 (610)



All times are GMT -7. The time now is 12:32 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!